I'm 33 years old. For the two years, I've noticed the skin of my penis stretching, so that it doesn't sit right on the shaft anymore, and even goes over the corona some when sitting. This causes a lot of discomfort and pain. It could be from long sessions are dry masturbation. What can I do to reverse this loose saggy skin, as it wasn't like this two years ago?
Hi John, I think you have found your own answer in dry masturbating for many years, Yes, you can find some lotions and potions if you google skin shrinkers, or have you thought of plastic surgary.
Cant think of much else.
Hi John, A look back at your p[ost and about lose skin being painful, Do you wear boxers or tight fitting briefs, you may find tights fitting best, as it would move about to much, if you think about it.
Ok Dug it to the old grey matter and thinking DHEA cream may help, they say it has anti ageing effect on skin, so this might be worth you reasearching, did have a quick look, and I think it may work over time, then nothing will be as quick as the knife, see if you can find some 5 or 10mg tubes of cream, but please read up about DHEA, its a hormone, on the good side it will boost your testosterone, lift your libido and kick up your energy levels, but it can have the odd funny side effect with the odd person, but I'm on it as part of my ED recovery.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.